MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0897190014546115

Медицинская библиотека · Journal of pharmacy practice · 2014

Nonchemotherapy drug-induced neutropenia and agranulocytosis: could medications be the culprit?

Pick Amy M, Nystrom Kelly K

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Drug-induced agranulocytosis is a severe complication that has been implicated with most classes of medications. Medications such as clozapine, trimethoprim-sulfamethoxazole and methimazole have been more commonly associated with agranulocytosis than other agents. Although the pathogenesis isn't fully elucidated, it appears to be two-fold with a direct toxicity to the myeloid cell line and immune-mediated destruction. Patients may be asymptomatic at the time neutropenia is discovered or may present with more severe complications such as sepsis. In approximately 5% of cases drug-induced agranulocytosis may be fatal. Management of drug-induced agranulocytosis includes the immediate discontinuation of the offending medication, initiation of broad-spectrum antibiotics and consideration of the use of granulocyte colony-stimulating factors in high-risk patients.

Для цитирования: Pick Amy M, Nystrom Kelly K. Nonchemotherapy drug-induced neutropenia and agranulocytosis: could medications be the culprit?. Journal of pharmacy practice. 2014. DOI: 10.1177/0897190014546115.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.